|OK, i'll rephrase my question...
Dec 31, 2009
I searched the possible causes why you hadn't answered my question and found out that those folks (including me) that submitted questions to your mailbox every night were never going to get an answer, so i waited over a week and rephrased it. Here goes, and this is all i want for new year's dr. bob, this is the last time i ask, i would be so thankful, you would literally give me my life back. I read in some credible website that some pneumonias are often treated with immunosupressants. I lost the papers with the IV/oral/inhalated meds i was given and cant remember, except i had chest pains. Any chance i was given immunosuppressants for my pneumonia? and Is the dose used strong enough to cause a false negative in antibodies test? Thanks a freaking million! P.S. 2 days in the hospital + 1 week follow up with pills.
| Response from Dr. Frascino
Despite what your credible Web site may have said, the vast majority of pneumonias are not treated with immunosuppresants!! Pneumonia is treated with antibiotics, expectorants, bronchodilators, etc., not with immunosuppressants. The most common exception would be severe pneumocystis carinii pneumonia. This is treated with antibiotics plus corticosteroids (to decrease the inflammatory process). The corticosteroids have immunosuppressant effects. You would have known if this was your problem, as the doctors would have told you that you have AIDS and also would have started you on antiretroviral medication.
I see absolutely no reason why you should be concerned about a false-negative result for your HIV-antibody test.
As for your lost medical records, you can always contact the hospital where you received treatment and get another copy. (I was hopeful that eventually you would have thought of this logical solution to your conundrum on your own!)
So bottom line: Relax Max! and Happy Healthy New Year!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis Sign Of HIV Infection
- Dry Cough After Swallowing Worried I Have HIV
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
- Red Spots After Performing Oral Sex Worried I Have HIV
- Sore Testicles After Lap Dance Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.